A variational approximation scheme for radial polyconvex elasticity that preserves the positivity of Jacobians

Miroshnikov, Alexey and Tzavaras, A. E. (2012) A variational approximation scheme for radial polyconvex elasticity that preserves the positivity of Jacobians. Communications in Mathematical Sciences, 10 (1). pp. 87-115.

Full text not available from this repository.
Official URL: http://www.intlpress.com/CMS/p/2012/issue10-1/CMSV...
Item Type: Article
Depositing User: Athanasios Tzavaras
Date Deposited: 05 Feb 2012 20:55
Last Modified: 15 Apr 2014 13:27
URI: http://preprints.acmac.uoc.gr/id/eprint/66

Actions (login required)

View Item View Item